UNIGE document Scientific Article
previous document  unige:12566  next document
add to browser collection
Title

Invariant tori of dissipatively perturbed Hamiltonian systems under symplectic discretization

Authors
Lubich, Christian
Published in Applied Numerical Mathematics. 1999, vol. 29, no. 1, p. 57 - 71
Abstract In a recent paper, Stoffer showed that, under a very weak restriction on the step size, weakly attractive invariant tori of dissipative perturbations of integrable Hamiltonian systems persist under symplectic numerical discretizations. Stoffer's proof works directly with the discrete scheme. Here, we show how such a result, together with approximation estimates, can be obtained by combining Hamiltonian perturbation theory and backward error analysis of numerical integrators. In addition, we extend Stoffer's result to dissipative perturbations of nonintegrable Hamiltonian systems in the neighborhood of a KAM toms.
Stable URL https://archive-ouverte.unige.ch/unige:12566
Full text
Identifiers
Structures

187 hits

0 download

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :